Anything about Vertebral Osteomyelitis?

  • 2

2 Answers

These messages are for mutual support and information sharing only. Always consult your doctor before trying anything you read here.
I have hep c,could the treatment cause liver damage.? I have a large rash acne.all over.this secure during treatment
All drugs can cause certain side effects but they're generally safe. Drugs to hep-c is less harmful than hep-c in terms of damage to your liver. Acne is possibly related to the treatment. I personally have similar skin problem when I take long time drugs. But it'll go away when the treatment is done.
I have hep c,could the treatment cause liver damage.? I have a large rash acne.all over.this secure during treatment
All drugs can cause certain side effects but they're generally safe. Drugs to hep-c is less harmful than hep-c in terms of damage to your liver. Acne is possibly related to the treatment. I personally have similar skin problem when I take long time drugs. But it'll go away when the treatment is done.
...